# SDR ANCF200600026

- Difficulty date: July 26, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N728CG
- Make and model: Boeing 767
- Aircraft serial: 24728
- Aircraft time: 64,384 hours, 15,088 cycles
- Engine: Pwa PW4060
- Engine time: 61,472 hours, 11,905 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL TEMP HIGH 180 GRADES; IAW FIM 79-21-00 PAGE 109 FIG 104 THE BLOCKS 1,2,3 WERE ACCOMPLISHED. THE AIRCRAFT IS AOG, OIL COOLER WAS REPLACED AND ADDITIONAL CHECKS ARE BEEN ACCOMPLISHED BY TROUBLESHOOTING.
